# SDR SWIA201436375

- Difficulty date: February 1, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 25,033 hours, 14,934 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING PANEL 196DR HAS CRACKED C CHANNEL.  C-CHECK REPLACED C CHANNEL ON AFT BELLY FAIRING PANEL 196DR, PN CC670-39251-1 IAW MODSUM.
